Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 286, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2014, 5:17 PM CDT for Franklin Parish, Madison Parish, Richland Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2014, 5:17 PM CDT (22:17 UTC)
- Expired
- Jul 11, 2014, 6:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 140 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
178 WUUS54 KJAN 112217 SVRJAN LAC041-065-083-112300- /O.NEW.KJAN.SV.W.0286.140711T2217Z-140711T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 517 PM CDT FRI JUL 11 2014 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN FRANKLIN PARISH IN NORTHEAST LOUISIANA... WEST CENTRAL MADISON PARISH IN NORTHEAST LOUISIANA... EAST CENTRAL RICHLAND PARISH IN NORTHEAST LOUISIANA... * UNTIL 600 PM CDT * AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELHI...AND MOVING SOUTH AT 5 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL RICHLAND...NORTHEASTERN FRANKLIN AND WEST CENTRAL MADISON PARISHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3235 9138 3234 9159 3251 9156 3251 9140 TIME...MOT...LOC 2217Z 008DEG 5KT 3242 9148 HAIL...0.88IN WIND...60MPH $$ EEC
1 follow-up statement
757 WWUS54 KJAN 112247 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 547 PM CDT FRI JUL 11 2014 LAC041-083-112256- /O.CAN.KJAN.SV.W.0286.000000T0000Z-140711T2300Z/ RICHLAND LA-FRANKLIN LA- 547 PM CDT FRI JUL 11 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND EAST CENTRAL RICHLAND PARISHES IS CANCELLED... STORMS HAVE WEAKENED SOME AND ARE NO LONGER SEVERE IN FRANKLIN AND RICHLAND PARISHES. LAT...LON 3236 9144 3251 9147 3251 9140 3235 9138 TIME...MOT...LOC 2246Z 226DEG 1KT 3239 9139 $$ LAC065-112300- /O.CON.KJAN.SV.W.0286.000000T0000Z-140711T2300Z/ MADISON LA- 547 PM CDT FRI JUL 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL MADISON PARISH UNTIL 600 PM CDT... AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TENDAL...AND WAS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... WAVERLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3236 9144 3251 9147 3251 9140 3235 9138 TIME...MOT...LOC 2246Z 226DEG 1KT 3239 9139 HAIL...0.88IN WIND...60MPH $$ EEC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:13 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 11, 4:13 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT FRI JUL 11 2014 .SHORT TERM... FRIDAY NIGHT THROUGH MONDAY AFTERNOON... SHOWERS AND STORMS HAVE BEEN MAINLY CONFINED IN THE HIGHWAY 49 CORRIDOR THIS AFTERNOON...DROPPING TEMPS IN THIS AREA...AND GRADUALLY PROPAGATING TO THE W. DUE TO SOME TRAINING/BACKBUILDING OF STORMS...HEAVY RAINFALL AND FLASH FLOODING IS POSSIBLE IN AREAS THIS EVENING. CONVECTION IN THE W HAS MAINLY BEEN BENIGN...LIKELY DUE TO STRONGER CAPPING WHILE STORMS IN THE E HAVE BEEN AROUND BUT MORE ISOLATED DUE TO DRIER AIR PRESENT. CURRENT THINKING IS THAT STORMS WILL CONTINUE TO THE W/SW AND SOME STRONG STORMS...MAYBE AN ISOLATED SEVERE STORM...WILL BE POSSIBLE INTO THE EVENING IN THE W/SW. LEFT SLIGHT CHANCE POPS THROUGH 03Z SATURDAY IN SW MS/NE LA. LOWS WILL BE SLIGHTLY WARMER THAN MAV DUE TO CLOUDS/STORMS IN THE AREA. WENT NEAR BLEND MAV/ECMWF FOR LOWS TONIGHT. SATURDAY WILL BEGIN A WARM AND MORE HUMID WEEKEND AS THE H5 592-594DM RIDGE BEGINS TO BUILD IN FROM THE CENTRAL PLAINS. TEMPS ALOFT WILL SLOWLY BEGIN TO WARM SATURDAY...BUT DUE TO CLOUDS/STORMS AROUND...GFS SEEMED TOO WARM. CUT MAVMOS AROUND 1-2 DEGREES AT MOST LOCATIONS. THE FLOW ALOFT WILL BECOME MORE NE AS THE SURFACE BOUNDARY AND S/WV SLOWLY DRIFT S. ANY STORMS THAT DEVELOP COULD PRODUCE HEAVY DOWNPOURS DUE TO DECENT MOISTURE. WENT NEAR BLEND OF MAV/ECMWF POPS SATURDAY AFTERNOON. DUE TO CLOUDS SATURDAY NIGHT...LOWS SHOULD BE SLIGHTLY WARMER THAN MAVMOS. THE S/WV AND STATIONARY BOUNDARY WILL BEGIN TO DRIFT N AND SHOWERS/STORMS WILL BE POSSIBLE SUNDAY ALONG/S OF I-20. GFS SEEMED TOO DRY SO WENT NEAR MAV/ECMWF BLEND FOR POPS SUNDAY AFTERNOON. DUE TO INCREASING CLOUDS FROM THE S AND MORE CONVECTION...EXPECTING HIGHS TO BE WARM BUT SLIGHTLY COOLER THAN SATURDAY. ALSO...HEAT INDICES ON SATURDAY AND SUNDAY WILL TOP IN THE 98-102 DEGREE RANGE. THIS AND LOWS BELOW 75 DEGREES EACH EVENING IS BELOW HEAT ADVISORY CRITERIA...BUT WILL NEED TO MONITORED IN LATER SHIFTS FOR MENTION IN THE HWO. LEFT OUT OF THE HWO FOR NOW. LEFT SLIGHT CHANCE POPS THROUGH 03Z MONDAY IN THE FAR SW BUT BETTER CHANCES OF CONVECTION LOOKS TO BE POSSIBLE MONDAY AFTERNOON. LOWS WILL BE IN THE LOWER 70S...SLIGHTLY WARMER THAN MAVMOS. AS THE DEEP UPPER TROUGH OVER THE GREAT LAKES/HIGH PLAINS TAKES SHAPE MONDAY...EXPECT THE UPPER RIDGE TO BEGIN TO BREAK DOWN ON THE REGION. HIGHS WILL STILL BE IN THE LOW/MID 90S WITH SCATTERED SHOWERS AND STORMS MONDAY AFTERNOON. RELEVANT PORTION OF PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /DC/ .LONG TERM... TUESDAY THROUGH FRIDAY... BROAD RIDGING WILL BE IN PLACE OVER THE REGION AT THE START OF THE LONG TERM. THIS WILL BRING SLIGHTLY ABOVE NORMAL TEMPERATURES TO THE REGION. THE MAIN STORY OF THE EXTENDED FORECAST IS IN THE PATTERN CHANGE THAT WILL BE UNDERWAY AT THE START TO MIDDLE OF THE WORK WEEK. A LARGE UPPER TROUGH WILL TAKE SHAPE AND SET UP OVER THE GREAT LAKES REGION. THIS WILL SEND AN UNSEASONABLY STRONG COLD FRONT OUR WAY FOR TUESDAY INTO WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND AHEAD OF THE FRONT ON TUESDAY BUT AT THIS TIME PARAMETERS DONT LOOK VERY IMPRESSIVE FOR SEVERE STORMS. AS THE FRONT MOVES THROUGH...CHANCES FOR RAIN WILL CONTINUE ESPECIALLY IN THE SOUTH WHERE DRIER AIR WILL BE SLOWER TO MOVE IN. TEMPERATURES THROUGH MID WEEK WILL BE FAIRLY PLEASANT IN THE 80S FOR MOST ALL LOCATIONS AND EVEN LOWER 80S IN THE NORTH. OVERNIGHT LOWS WILL BE IN THE 60S. AS THE UPPER TROUGH REMAINS EXTENDED ACROSS THE SOUTH...SEVERAL WEAK DISTURBANCES IN THE FLOW WILL MOVE ACROSS OUR AREA THROUGH THE END OF THE WEEK. THESE WILL COMBINE WITH MOISTURE CHARACTERIZED BY ~1.7 INCH FORECAST PW VALUES...AND KEEP AT LEAST SOME CHANCE FOR RAIN IN THE FORECAST. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE END OF THE WEEK. /28/DC/ && .AVIATION...TSRA WILL CONTINUE TO SLOWLY DRIFT W AND CONTINUE TO KEEP KJAN/KHKS NEAR MVFR/IFR CONDITIONS OVER THE NEXT FEW HOURS. CONDITIONS WILL IMPROVE AT KHBG AS TSRA/SHRA MOVE W. VCTS IS POSSIBLE AT ALL TAF SITES THROUGH THE EARLY EVENING. CONVECTION WILL WIND DOWN DURING THE EARLY EVENING WITH MVFR VISIBILITIES IN MIST DEVELOPING AFTER 06Z IN THOSE AREAS THAT GET RAINFALL TODAY. VFR CONDITIONS WILL RETURN BY 14Z DUE TO INCREASED MIXING. /26/DC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 95 72 93 / 11 10 9 16 MERIDIAN 67 94 70 93 / 9 8 7 16 VICKSBURG 71 95 72 93 / 12 15 10 14 HATTIESBURG 70 94 71 93 / 10 17 13 32 NATCHEZ 71 94 72 93 / 15 23 14 27 GREENVILLE 71 95 72 95 / 10 5 8 10 GREENWOOD 69 94 70 94 / 10 5 7 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DC/28/26
Hazardous weather outlook, Jul 11, 1:59 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 159 PM CDT FRI JUL 11 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 159 PM CDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 11, 3:35 PM CDT, 1 hour 42 minutes before
ARZ074-112105- ASHLEY AR- 335 PM CDT FRI JUL 11 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 335 PM CDT FRI JUL 11 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF BERLIN AT 336 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3302 9158 3306 9200 3326 9186 3328 9164 TIME...MOT...LOC 2036Z 325DEG 16KT 3315 9170
Special weather statement, Jul 11, 3:50 PM CDT, 1 hour 27 minutes before
MSZ048-112110- HINDS MS- 350 PM CDT FRI JUL 11 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT FRI JUL 11 2014 ...STRONG STORM OVER SOUTHWEST HINDS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF UTICA AT 349 PM CDT...MOVING SOUTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO EXPECTED WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3206 9045 3206 9070 3223 9068 3224 9051 TIME...MOT...LOC 2049Z 351DEG 15KT 3215 9058 EEC
Special weather statement, Jul 11, 4:09 PM CDT, 1 hour 8 minutes before
ARZ074-LAZ007-112135- ASHLEY AR-MOREHOUSE LA- 409 PM CDT FRI JUL 11 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 409 PM CDT FRI JUL 11 2014 ...STRONG STORMS WITH VERY HEAVY RAINFALL MOVING FROM ASHLEY COUNTY INTO MOREHOUSE PARISH... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER SOUTHERN ASHLEY COUNTY AT 407 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAINFALL OF TWO TO THREE INCHES ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3287 9156 3287 9205 3311 9199 3310 9156 TIME...MOT...LOC 2107Z 022DEG 7KT 3305 9182 EEC
Special weather statement, Jul 11, 4:31 PM CDT, 46 minutes before
LAZ023-025-112200-
TENSAS LA-FRANKLIN LA-
431 PM CDT FRI JUL 11 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT FRI JUL 11 2014
...STRONG STORM OVER FRANKLIN PARISH...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CROWVILLE AT 431 PM CDT...MOVING
SOUTH AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3233 9174 3234 9168 3233 9152 3225 9152
3226 9155 3225 9155 3223 9153 3224 9151
3221 9155 3220 9151 3203 9150 3204 9179
TIME...MOT...LOC 2131Z 358DEG 5KT 3225 9162
EECSpecial weather statement, Jul 11, 4:40 PM CDT, 37 minutes before
LAZ007-008-015-112210-
RICHLAND LA-MOREHOUSE LA-WEST CARROLL LA-
440 PM CDT FRI JUL 11 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT FRI JUL 11 2014
...STRONG STORMS WITH VERY HEAVY RAIN OVER MOREHOUSE PARISH MOVING
INTO WEST CARROLL AND RICHLAND PARISHES...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER CENTRAL AND
EASTERN MOREHOUSE PARISH AT 439 PM CDT...MOVING SOUTH AT 5 MPH.
VERY HEAVY RAINFALL OF TWO TO THREE INCHES ALONG WITH FREQUENT CLOUD
TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3298 9186 3298 9131 3274 9135 3269 9138
3268 9141 3261 9140 3259 9144 3256 9143
3255 9144 3254 9147 3251 9148 3252 9191
3256 9193
TIME...MOT...LOC 2139Z 007DEG 5KT 3278 9181
EECSpecial weather statement, Jul 11, 5:10 PM CDT, 7 minutes before
LAZ015-016-023-112240- RICHLAND LA-FRANKLIN LA-MADISON LA- 510 PM CDT FRI JUL 11 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 510 PM CDT FRI JUL 11 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER DELHI AT 510 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. LAT...LON 3232 9132 3230 9158 3254 9160 3253 9139 TIME...MOT...LOC 2210Z 348DEG 6KT 3243 9148 EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:03 PM CDT | Special Weather Statement | JAN | Tensas | 32 min |
| Jul 11, 4:09 PM CDT | Special Weather Statement | JAN | Morehouse | 26 min |
| Jul 11, 4:31 PM CDT | Special Weather Statement | JAN | Franklin | 29 min |
| Jul 11, 4:40 PM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 30 min |
| Jul 11, 5:10 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 11, 5:34 PM CDT | Flash Flood Warning | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, West Carroll | 116 min |
| Jul 11, 6:05 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.